MathSciNet Relay Station
MathSciNet bibliographic data
MR1891516 (2004b:51016) 51M05
Hatzipolakis, Antreas P.; van Lamoen, Floor; Wolk, Barry; Yiu, Paul Concurrency of four Euler lines. Forum Geom. 1 (2001), 59–68 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement